MAUDE Adverse Event Report: PEROUSE MEDICAL POLYSITE; POLYSITE PRESSURE INJECTABLE INFUSION PORT WITH SILICONE-FILLED SUTURE

PEROUSE MEDICAL POLYSITE; POLYSITE PRESSURE INJECTABLE INFUSION PORT WITH SILICONE-FILLED SUTURE
Model Number 3017SPI
Medical Device Problem Codes Migration or Expulsion of Device (1395); Expulsion (2933)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The malfunctioning devices will be returned to the manufacturer and upon receipt, an investigation will be conducted.Fda will be notified of the results upon completion of this investigation.
 
Event or Problem Description
Port eroding through the skin.Port was removed.
 
Additional Manufacturer Narrative
Correction: the date of the event should be april 29, 2024, not may 30, 2024.The previous initial report listed may 30, 2024.Erroneously, there were two occurrences within this complaint.Those occurrences were captured in the following mdrs: mdr 2245270-2024-00047.Mdr 2245270-2024-00048.The review of the manufacturing batch records of the polysite 3017spi implantable port final product (batch 23040046 and batch 22050001) did not highlight any deviation that could be the root cause of the incident.The results of the tests carried out on the two returned devices did not reveal any defect that could have caused the problem described in this complaint "port eroding through the skin".There was no further information provided by the hospital regarding this complaint "port eroding through the skin".The most likely hypothesis that could explain the externalisation phenomenon from the implantable port could be: - the use of an implantable port not adapted to the patient's morphology (dimension (too large), material, indication,.), - an implantable port located less than 1 cm from the skin, - weight loss of the patient, - the weakening of the patient's skin by chemo products.Unfortunately, without additional information and regarding our investigation, it is not possible to confirm these hypothesis.Perouse medical has not been informed of another incident involving lot 23040046.Perouse medical has not been informed of another incident involving lot 22050001.In conclusion and according to the investigation performed, the root cause of this complaint could not be precisely determined.
 
Event or Problem Description
Port eroding through the skin.Port was removed.Pt will require new access.

Brand Name
POLYSITE
Common Device Name
POLYSITE PRESSURE INJECTABLE INFUSION PORT WITH SILICONE-FILLED SUTURE
Manufacturer (Section D)
PEROUSE MEDICAL
route du manoir
ivry, le temple 60173
FR  60173
Manufacturer (Section G)
PEROUSE MEDICAL
route du manoir
ivry, le temple 60173
FR   60173
Manufacturer Contact
freda lacroix
2750 morris road
lansdale, PA 19446
8004735414
MDR Report Key19462175
Report Number2245270-2024-00048
Device Sequence Number6653077
Product Code LJT
UDI-Device Identifier03661234017584
UDI-Public03661234017584
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K122834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3017SPI
Device Lot Number22050001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date06/04/2024
Supplement Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown